# SDR ABXA9900348

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5597646
- Condition: Cracked
- Location: Bs 25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR JAMB INTERCOSTAL AT STATION 25, LONGERON 15 LEFT WAS CRACKED.  REPAIRED IAW ABX REA B853-27620MR.
